Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 88, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 6, 2016, 4:36 AM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 4:36 AM CDT (09:36 UTC)
- Expired
- Jul 6, 2016, 5:15 AM CDT
- In force
- 39 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 85 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:55 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted.
895
WUUS53 KILX 060936
SVRILX
ILC143-179-203-061015-
/O.NEW.KILX.SV.W.0088.160706T0936Z-160706T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
436 AM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL WOODFORD COUNTY IN CENTRAL ILLINOIS...
PEORIA COUNTY IN CENTRAL ILLINOIS...
NORTH CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 515 AM CDT
* AT 436 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAURA...OR
19 MILES NORTHWEST OF PEORIA...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...EAST PEORIA...MORTON...WASHINGTON...BARTONVILLE...
CREVE COEUR...WEST PEORIA...GERMANTOWN HILLS...MARQUETTE HEIGHTS...
ELMWOOD...BELLEVUE...PRINCEVILLE...DUNLAP...HANNA CITY...
BRIMFIELD...SPRING BAY...BAY VIEW GARDENS...LAURA AND KICKAPOO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 NEAR MILE MARKER 31.
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 74 BETWEEN MILE MARKERS 68 AND 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4097 8974 4072 8935 4051 8957 4079 8999
4094 8999 4098 8993
TIME...MOT...LOC 0936Z 307DEG 44KT 4090 8993
HAIL...<.75IN
WIND...60MPH
$$
SMITH2 follow-up statements
374
WWUS53 KILX 061001
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
501 AM CDT WED JUL 6 2016
ILC143-179-203-061015-
/O.CON.KILX.SV.W.0088.000000T0000Z-160706T1015Z/
WOODFORD-PEORIA-TAZEWELL-
501 AM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR WEST CENTRAL WOODFORD...PEORIA AND NORTH CENTRAL TAZEWELL
COUNTIES...
AT 501 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELLEVUE...OR
NEAR PEORIA...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...EAST PEORIA...MORTON...WASHINGTON...BARTONVILLE...
CREVE COEUR...WEST PEORIA...GERMANTOWN HILLS...MARQUETTE HEIGHTS...
ELMWOOD...BELLEVUE...PRINCEVILLE...DUNLAP...HANNA CITY...BRIMFIELD...
SPRING BAY...BAY VIEW GARDENS...LAURA AND KICKAPOO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 NEAR MILE MARKER 31.
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 74 BETWEEN MILE MARKERS 68 AND 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4097 8974 4072 8935 4051 8957 4079 8999
4094 8999 4098 8993
TIME...MOT...LOC 1001Z 311DEG 34KT 4074 8968
HAIL...<.75IN
WIND...60MPH
$$
SMITH728
WWUS53 KILX 061014
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
514 AM CDT WED JUL 6 2016
ILC143-179-203-061023-
/O.EXP.KILX.SV.W.0088.000000T0000Z-160706T1015Z/
WOODFORD-PEORIA-TAZEWELL-
514 AM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WOODFORD...PEORIA
AND NORTH CENTRAL TAZEWELL COUNTIES WILL EXPIRE AT 515 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH ADDITIONAL
THUNDERSTORMS MOVING ACROSS CENTRAL ILLINOIS EARLY THIS MORNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL...WEST CENTRAL AND CENTRAL ILLINOIS.
LAT...LON 4097 8974 4072 8935 4051 8957 4079 8999
4094 8999 4098 8993
TIME...MOT...LOC 1012Z 307DEG 44KT 4074 8968
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:35 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 6, 3:35 AM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Lincoln IL 335 AM CDT WED JUL 6 2016 .SHORT TERM...(Today) ISSUED AT 335 AM CDT Wed Jul 6 2016 SPC issued a severe thunderstorm watch for our northern 18 counties generally north of I-72 through 14Z/9 am this morning. Large MCS with southern edge of a line of strong to potentially severe thunderstorms was along I-80 and tracking southeast at 25-30 mph and just north of Stark county. Also have small cluster of thunderstormsover Edgar and southern Vermilion counties. Concensus is for MCS to continue southeast track across central IL into mid morning while gradually weakening during mid/late morning as low level jet support it weakens. In addition to strong winds, heavy rains and frequent lightning will occur with these storms. Have increase pops this morning over central IL due to approaching MCS. SPC day 1 outlook as slight risk across CWA today and tonight. Expect atmosphere to destabilize again later this afternoon as more scattered thunderstorms develop and have slight risk of severe storms then as well. Temps rise into upper 80s to near 90F and dewpoints in the 70s. This gives afternoon heat indices peaking in mid to upper 90s. && .LONG TERM...(Tonight through Tuesday) ISSUED AT 335 AM CDT Wed Jul 6 2016 Another MCS expected to develop tonight near central IL with another round of thunderstorms and slight risk of severe storms along with heavy rains and frequent lightning. Muggy lows overnight of 70-75F. Another hot and humid day on Thu with highs 88 to 93F and dewpoints in the 70s giving afternoon heat indices of 99-105F. Will be close to heat advisory criteria Thu afternoon over sw CWA. Chances of showers and thunderstorms continues Thu with increased chances Thu night especially north of I-70 as yet another MCS to impact the area and this appears to have slight risk of severe storms as well. A vigorous short wave trof tracks into the upper MS river valley Thu night and this drives a cold front southeast over central IL on Friday with best chances of convection focused over southeast half of CWA, while slight risk of severe is southeast of CWA. Another very warm and humid day with highs in the upper 80s over central IL and lower 90s from I-70 south. Afternoon heat indices Friday range from lower 90s IL river valley to 99-103 from I-70 south. 00Z models continue to be quicker moving front southeast of IL Friday night and have ended rain sooner, with just slight chance of convection southeast of I-70 Friday evening. Weak high pressure settles into the area on Saturday and this to bring dry conditions over CWA most of the weekend along with a bit cooler and less humid conditions. Highs Sat 80-85F and in low to mid 80s on Sunday. Dewpoints mainly in the 60s this weekend, a break from the tropical dewpoints in the 70s this work week. Upper level ridging building back into the MS river valley early next week to return heat and humidity by next Mon/Tue along with some chances of showers and thunderstorms. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1148 PM CDT Tue Jul 5 2016 The latest HRRR runs have slowed the arrival of the storms by a couple hours, to after 10z/5am, while radar is tracking more in line with the older HRRR runs from earlier this evening. Have slowed the tempo groups for potential stronger storms by an hour or two. SPC diminished the Slight Risk area to be NW of Peoria, so no terminal sites are in the Slight risk any longer, with Marginal Risk including the PIA and BMI TAF areas. After the initial wave departs into Indiana Wed morning, there are conflicting solutions as to how much convection will linger during the morning. Have help on to storm chances through mid-morning, then indicated a redevelopment of storms later Wed afternoon as the next shortwave arrives in the 500 mb flow. Additional strong to severe storms will be possible during that time frame. Have still only included VCTS for late in the TAF period. Winds will shift from S to SW by mid-day Wed, then increase speeds into the 10-16kt. A few gusts could develop to around 20kt early in the afternoon. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...07 LONG TERM...07 AVIATION...Shimon
Hazardous weather outlook, Jul 5, 3:07 PM CDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 307 PM CDT TUE JUL 5 2016 ILZ027>031-036>038-040>042-047-048-061100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-PEORIA- SCHUYLER-STARK-TAZEWELL-WOODFORD- 307 PM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATER TONIGHT INTO EARLY WEDNESDAY MORNING. THERE IS A SLIGHT RISK THAT SOME OF THESE LATE NIGHT THUNDERSTORMS MAY PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DAILY CHANCES FOR THUNDERSTORMS ARE EXPECTED OVER THE AREA THROUGH FRIDAY. AT THIS TIME IT APPEARS THE BETTER THREAT FOR ORGANIZED SEVERE WEATHER WILL BE LATE THURSDAY INTO EARLY FRIDAY AS A COLD FRONT APPROACHES THE AREA. HEAT INDEX VALUES OF 100 TO 105 DEGREES CAN BE EXPECTED EACH AFTERNOON STARTING ON WEDNESDAY AND CONTINUING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION POSSIBLE AFTER MIDNIGHT. ILZ043>046-049>056-061-062-066-061100- CHAMPAIGN-CHRISTIAN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EFFINGHAM- MACON-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 307 PM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATER TONIGHT INTO EARLY WEDNESDAY MORNING. A FEW OF THE STORMS MAY PRODUCE STRONG WIND GUSTS ALONG WITH BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DAILY CHANCES FOR THUNDERSTORMS ARE EXPECTED OVER THE AREA THROUGH FRIDAY. AT THIS TIME IT APPEARS THE BETTER THREAT FOR ORGANIZED SEVERE WEATHER WILL BE LATE THURSDAY INTO EARLY FRIDAY AS A COLD FRONT APPROACHES THE AREA. HEAT INDEX VALUES OF 100 TO 105 DEGREES CAN BE EXPECTED EACH AFTERNOON STARTING ON WEDNESDAY AND CONTINUING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ057-063-067-068-071>073-061100- CLARK-CLAY-CRAWFORD-EDGAR-JASPER-LAWRENCE-RICHLAND- 307 PM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATER TONIGHT INTO EARLY WEDNESDAY MORNING. A FEW OF THE STORMS MAY PRODUCE STRONG WIND GUSTS ALONG WITH BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DAILY CHANCES FOR THUNDERSTORMS ARE EXPECTED OVER THE AREA THROUGH FRIDAY. AT THIS TIME IT APPEARS THE BETTER THREAT FOR ORGANIZED SEVERE WEATHER WILL BE LATE THURSDAY INTO EARLY FRIDAY AS A COLD FRONT APPROACHES THE AREA. HEAT INDEX VALUES OF 100 TO 105 DEGREES CAN BE EXPECTED EACH AFTERNOON STARTING ON WEDNESDAY AND CONTINUING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Special weather statement, Jul 6, 2:34 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 234 AM CDT WED JUL 6 2016 ILZ046-057-060815- EDGAR-VERMILION- 234 AM CDT WED JUL 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VERMILION AND NORTHWESTERN EDGAR COUNTIES UNTIL 315 AM CDT... AT 233 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALLERTON...OR 20 MILES NORTHWEST OF PARIS...MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DANVILLE...GEORGETOWN...WESTVILLE...TILTON...CATLIN...OAKWOOD... RIDGE FARM...FAIRMOUNT...SIDELL...FITHIAN...BELGIUM...HUME... MUNCIE...BISMARCK...INDIANOLA...JAMAICA...METCALF...PALERMO... VERMILION COUNTY AIRPORT AND KICKAPOO STATE PARK. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 199 AND 220. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3975 8791 4021 8794 4027 8753 3990 8753 TIME...MOT...LOC 0733Z 226DEG 18KT 3987 8789 SMITH
Special weather statement, Jul 6, 2:59 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
259 AM CDT WED JUL 6 2016
ILZ027>031-060900-
STARK-PEORIA-MARSHALL-KNOX-WOODFORD-
259 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODFORD...NORTHERN
PEORIA...KNOX...STARK AND MARSHALL COUNTIES UNTIL 400 AM CDT...
AT 258 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SHERIDAN TO WYANET TO TAYLOR RIDGE.
MOVEMENT WAS SOUTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PEORIA...GALESBURG...LACON...CHILLICOTHE...ABINGDON...KNOXVILLE...
HENRY...MINONK...PRINCEVILLE...ROME...WYOMING...TOLUCA...DUNLAP...
TOULON...WASHBURN...WENONA...OSCEOLA...BRIMFIELD...
WATAGA AND BRADFORD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 39 BETWEEN MILE MARKERS 25 AND 40.
INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4115 8964 4115 8933 4112 8933 4110 8935
4110 8905 4093 8905 4093 8893 4088 8893
4083 8949 4081 9044 4115 9044 4115 8987
4123 8986 4124 8964
TIME...MOT...LOC 0758Z 341DEG 26KT 4155 8867 4134 8960 4139 9063
SMITHSpecial weather statement, Jul 6, 4:26 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
426 AM CDT WED JUL 6 2016
ILZ029>031-038-061015-
PEORIA-MARSHALL-MCLEAN-WOODFORD-
426 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WOODFORD...NORTHEASTERN PEORIA...
NORTH CENTRAL MCLEAN AND SOUTHERN MARSHALL COUNTIES UNTIL 515 AM
CDT...
AT 425 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ROANOKE...OR 12 MILES NORTHEAST OF EUREKA...MOVING SOUTHEAST AT
35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LACON...CHILLICOTHE...EL PASO...MINONK...ROANOKE...CHENOA...
GRIDLEY...WASHBURN...SPARLAND...VARNA...SECOR...CAZENOVIA...BENSON...
HOPEWELL...KAPPA...LA ROSE...PANOLA...MARSHALL COUNTY AIRPORT...
LOW POINT AND PATTONSBURG.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 39 BETWEEN MILE MARKERS 10 AND 29.
INTERSTATE 55 BETWEEN MILE MARKERS 182 AND 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL AND CENTRAL ILLINOIS.
LAT...LON 4094 8905 4093 8904 4093 8902 4087 8893
4075 8893 4076 8873 4069 8862 4065 8910
4103 8964 4104 8964 4104 8921
TIME...MOT...LOC 0925Z 312DEG 32KT 4087 8917
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:34 AM CDT | Special Weather Statement | ILX | Vermilion | 41 min |
| Jul 6, 2:59 AM CDT | Special Weather Statement | ILX | Knox, Marshall, Stark | 61 min |
| Jul 6, 4:12 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 48 min |
| Jul 6, 4:26 AM CDT | Special Weather Statement | ILX | Marshall, Woodford | 49 min |
| Jul 6, 5:18 AM CDT | Special Weather Statement | ILX | DeWitt | 42 min |
| Jul 6, 5:39 AM CDT | Special Weather Statement | ILX | Cass, Champaign, DeWitt, Logan, Macon, Mason and 4 more | 66 min |
| Jul 6, 6:44 AM CDT | Special Weather Statement | ILX | Christian, Shelby | 46 min |
| Jul 6, 7:07 AM CDT | Special Weather Statement | ILX | Cumberland, Jasper | 53 min |
| Jul 6, 7:11 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Jasper, Shelby | 34 min |
| Jul 6, 8:19 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 41 min |
| Jul 6, 8:57 AM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.